# SDR QXEA200600128

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,656 hours, 11,979 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

YEG FLIGHT NR 2315, AIRCRAFT WOULD NOT PRESSURIZE.  EMERGENCY CHECKLIST WAS RUN ATTEMPTING BOTH MANUAL AND AUTO WITH NO PRESSURIZATION NOTED.  MAINTENANCE INSPECTED DOORS AND SEALS.  NO DAMAGE NOTED.  ALL DOORS CLOSED AND LOCKED NORMALLY.  PLACED PRESSURIZATION SYSTEMS AUTO MANUAL ON MEL21-30-5A, RSI 356337.  C/W MEL PROCEDURE 21-30-56.  MANUAL SYSTEM OPERATED NORMAL.  THIS ACTION CLEARS RSI 356337.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
